Seminar “ Solution of one boundary value problem on the semi-axis for the diffusion equation with a growing coefficient”

Seminar “ Solution of one boundary value problem on the semi-axis for the diffusion equation with a growing coefficient”

The event passed
18 May 2021
Location
Online
About the event

18 May at 19:30 MSK

In [1] a similar problem has been solved by probabilistic methods. In my talk, I will speak about an approach to solving this problem based on the non-oscillating WKB method. The difficulty arising in this case is that the representation of the Dirac delta-function in the form of a non-oscillating WKB function is little (let's say) known. However, such a representation exists, and its use leads to the construction of a fundamental solution to the boundary value problem, and, in particular, to the results [1] (and more general ones).


[1] V. Bansaye, P. Collet, S.  Martinez, S. Méléard, J. S. Martin. Diffusions from infinity // Trans. Amer. Math. Soc., Vol. 372 (2019), pp. 5781-5823

Online

Speakers

Dr. Sc.,professor Danilov V.G. (Higher School of Economics, Moscow).

Related eventsAll events
2022
27 Sep
Seminar “Spatial-nonlocal boundary value problems with the generalized Samarskyii-Ionkin condition for some classes of non-stationary differential equations”
2022
27 Sep
Scientific seminar “Spectral properties of differential-difference operators on a finite interval”
2022
30 Sep
International scientific seminar "German and Russian Neo-Kantianism"
2022
21 Sep
The lecture and master class of Morsi Lamine, the senior lecturer of the Higher Institute of Languages of Tunis, University of Carthage